# SDR C8GA20040026

- Difficulty date: December 14, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 52,070 hours, 38,134 cycles
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Part number: SCN001
- Part serial: NA
- Condition: Loose
- Location: Nr 2 Generator
- Part time: 52,070 hours, 38,134 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 737 FROM GDL TO MTY, ON TAKEOFF ROLL, NR 2 GENERATOR SHOWED UNDERVOLTAGE WITH ASSOCIATED THREE LIGHT TRIP.  ABORTED TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  DEFERRED NR 2 GENERATOR UNDER MEL 24-1.  AIRCRAFT RETURNED TO SERVICE.  TWO LEGS LATER IN TOL, CLEANED AND RESECURED CONNECTORS ON NR 2 LOAD CONTROLLER AND GENERATOR PROTECTION PANEL.  OPS CHECK GOOD.  MEL CLEARED.  AIRCRAFT RETURNED TO SERVICE.
